- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Case Reports in Medicine
Volume 2012 (2012), Article ID 154981, 3 pages
Ileitis Secondary to Oral Capecitabine Treatment?
1Department of Colorectal Surgery, Royal Gwent Hospital, Newport NP20 2UB, UK
2Department of Clinical Oncology, Velindre Hospital, Cardiff CF14 2TL, UK
3Department of Radiology, Royal Gwent Hospital, Newport NP20 2UB, UK
Received 26 June 2012; Revised 23 October 2012; Accepted 6 November 2012
Academic Editor: Gottfried J. Locker
Copyright © 2012 Rami Radwan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- Office for National Statistics, Cancer Statistics—Registrations, England, 2006, Series MB1 no. 37, Office for National Statistics, London, UK, 2008.
- S. Gill, C. L. loprinzi, D. J. Sargent, et al., “Using a pooled analysis to improve the understanding of adjuvant therapy (AT) benefit for colon cancer,” Program Proceedings: American Society of Clinical Oncology, vol. 22, article 253a, 2003.
- H. Hameed and J. Cassidy, “Use of capecitabine in management of early colon cancer,” Cancer Management and Research, vol. 3, pp. 295–299, 2011.
- C. Twelves, A. Wong, M. P. Nowacki et al., “Capecitabine as adjuvant treatment for stage III colon cancer,” New England Journal of Medicine, vol. 352, no. 26, pp. 2696–2704, 2005.
- S. M. Gressett, B. L. Stanford, and F. Hardwicke, “Management of hand-foot syndrome induced by capecitabine,” Journal of Oncology Pharmacy Practice, vol. 12, no. 3, pp. 131–141, 2006.
- F. Fata, I. G. Ron, N. Kemeny, E. O'Reilly, D. Klimstra, and D. P. Kelsen, “5-fluorouracil-induced small bowel toxicity in patients with colorectal carcinoma,” Cancer, vol. 86, pp. 1129–1134, 1999.
- S. Kakinuma and S. Ohwada, “Gastric mucosal blood flow and gastric secretion following intravenous administration of 5-fluorouracil in anesthetized rats,” Cancer Chemotherapy and Pharmacology, vol. 39, no. 4, pp. 357–360, 1997.
- G. Bouma and A. L. T. Imholz, “Ileitis following capecitabine use,” Nederlands Tijdschrift voor Geneeskunde, vol. 155, article A3064, 2011 (Dutch).